# SDR ASAA2013101196163

- Difficulty date: October 11, 2013
- Submitted: October 14, 2013
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 2,579 hours, 828 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SAT -2 RADIO INOPERATIVE, WILL NOT TRANSMIT OR RECEIVE.  ALSO WHILE UTILIZING SAT -1 VOLUME CONTROL ON BOTH CAPT & F/O ACP DID NOT WORK.  HF/SAT -2 VOL CONTROL CONTROLLED VOLUME OF SAT-1.  ACFT GROUNDED.  SATCOM NR 1 AND NR 2 COMMUNICATION SYS OPS CK NORMAL REF AMM TASK 23-15-00-730-801.
